MAUDE Adverse Event Report: ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Codes Material Frayed (1262); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
User at the clinic noticed the hospital electonics system has slightly frayed wires on the back of the unit.The hospital electronics system was replaced and there were no adverse consequences reported by the user at the clinic.
 
Additional Manufacturer Narrative
The investigation codes along with investigation results will be provided in a subsequent submission.
 
Additional Manufacturer Narrative
One cardiomems hospital electronic system was received for evaluation.The reported event that the hospital electronic system (hes) had frayed wires on the back of the device was not able to be confirmed.No wires that attach to the back of the device were returned, and a visual inspection was not able to be performed on the wires referenced.Additionally, the returned antenna had no frays on the cable.During investigation, it was noted that device (b)(6) had passed expected product life-time of 5 years as stated in the ifu.The reported event that the returned antenna was making a noise was not able to be confirmed.Visual inspection of the antenna paddle was not able to reproduce any noise uncommon to the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
todd mitchell
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key21772217
Report Number3004936110-2025-00595
Device Sequence Number20898833
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number7186313
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown